Alert archive / New Jersey / Special Weather Statements in 2014

Special Weather Statement, NWS Philadelphia/Mount Holly

May 22, 2014Morris County, Sussex County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at May 22, 2014, 2:20 AM EDT for Morris County, Sussex County, New Jersey. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 22, 2014, 2:20 AM EDT (06:20 UTC)
Expired
May 22, 2014, 3:15 AM EDT
In force
55 min
Issued by
NWS Philadelphia/Mount Holly

Counties Morris County, NJ, Sussex County, NJ

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 6.3 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2014-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2014-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1894 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

835 
WWUS81 KPHI 220620
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
220 AM EDT THU MAY 22 2014

NJZ001-007-008-PAZ055-220715-
MONROE PA-MORRIS NJ-SUSSEX NJ-WARREN NJ-
220 AM EDT THU MAY 22 2014

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN MONROE...
NORTHEASTERN WARREN...SUSSEX AND WESTERN MORRIS COUNTIES...

AT 217 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 
PAUPACK TO TAMIMENT TO ALLAMUCHY-PANTHER VALLEY...MOVING 
EAST-SOUTHEAST AT 40 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. 

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. 

THESE STORMS WILL BE NEAR BUDD LAKE AROUND 230 AM...HAINESVILLE
AROUND 240 AM...BRANCHVILLE AROUND 250 AM...LAKE MOHAWK AROUND 300
AM...LAKE TELEMARK AROUND 310 AM AND WHITE MEADOW LAKE AROUND 320 AM.

LAT...LON 4115 7442 4109 7449 4107 7448 4105 7449
      4106 7445 4101 7438 4077 7461 4115 7539
      4125 7536 4126 7513 4116 7515 4114 7508
      4109 7502 4118 7489 4129 7484 4134 7476

$$

FORECASTER: HEAVENER

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at May 21, 9:35 PM EDT, 4 hours 45 minutes earlier.

Area forecast discussion, May 21, 9:35 PM EDT, 4 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
935 PM EDT WED MAY 21 2014

.SYNOPSIS...
WEAK LOW PRESSURE IS EXPECTED TO DEVELOP ALONG THE DELMARVA COAST
OVERNIGHT, THEN MOVE OUT TO SEA. A COLD FRONT WILL THEN CROSS THE
AREA LATE THURSDAY AND THURSDAY NIGHT. ANOTHER AREA OF WEAK LOW
PRESSURE MAY FORM ALONG THIS FRONT EAST OF OUR AREA ON FRIDAY. HIGH
PRESSURE FROM THE MIDWEST IS THEN EXPECTED TO GRADUALLY BUILD OVER
THE REGION SATURDAY AND SUNDAY BEFORE MOVING OFF THE SOUTHEAST COAST
ON MONDAY. ANOTHER COLD FRONT IS EXPECTED FOR LATE TUESDAY OR
WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
A WARM FRONT IS STILL DRAPED TO OUR SOUTH AND WEST AND IT MAY NOT
MOVE MUCH AT ALL THROUGH THE NIGHT AS ENOUGH LOW-LEVEL COOLING HAS
TAKEN PLACE. IT IS DIFFERENT ALOFT THOUGH ESPECIALLY AS WE GO
THROUGH THE NIGHT.

A MESOANALYSIS INDICATES A LACK OF INSTABILITY ACROSS OUR AREA, WITH
THE EXCEPTION OF SOME ACROSS FAR SOUTHERN DELAWARE AND A PORTION OF
OUR EASTERN MARYLAND SHORE. THIS WAS MAINLY DUE TO SOME INSTABILITY
THAT WAS ABLE TO ADVECT EASTWARD FROM NORTHERN VIRGINIA, HOWEVER
EVEN THIS HAS NOT AMOUNTED TO MUCH. AS A RESULT, THE THUNDERSTORMS
HAVE BEEN CONCENTRATED TO OUR SOUTHWEST WITH A BIT OF LIGHTNING
EARLIER CLIPPING A PORTION OF OUR LOWER EASTERN MARYLAND SHORE
ZONES. AS A RESULT, WE WILL CONTINUE TO KEEP THE THUNDER MENTION OUT
FOR MUCH OF THE AREA FOR AWHILE. WE THEN LOOK UPSTREAM AT THE
CONVECTION FROM NEAR THE EASTERN GREAT LAKES TO ALONG THE
PENNSYLVANIA/NEW YORK BORDER ATTM. A SERIES OF SHORT WAVES ARE
EMBEDDED WITHIN THE NORTHWESTERLY FLOW ALOFT, SOME OF WHICH ARE
PROBABLY CONVECTIVELY INDUCED. A MORE PRONOUNCED SHORT WAVE IS
FORECAST TO TRACK JUST TO OUR NORTH LATE TONIGHT INTO EARLY
THURSDAY. THE FORECAST SOUNDINGS SHOW SOME INCREASE IN AT LEAST
ELEVATED INSTABILITY OVERSPREADING AT LEAST OUR WESTERN ZONES
OVERNIGHT. THIS IS PROBABLY IN RESPONSE TO SOME HEIGHT FALLS AND
SOME COOLING ALOFT. AS A RESULT, WE BROUGHT SOME THUNDER BACK IN
OVERNIGHT MAINLY ACROSS THE NORTHWESTERN ZONES. OTHERWISE, SOME
SHOWERS AROUND ALTHOUGH THERE SHOULD BE A LULL FOR AWHILE.

AS THE LOW-LEVEL MOISTURE CONTINUES TO INCREASE TONIGHT, LOW CLOUDS
ARE ANTICIPATED TO DEVELOP OVERALL WITH SOME FOG. THE TEMPERATURES
AND DEW POINTS WERE ADJUSTED BASED ON THE LATEST OBS, THEN THE
LAMP/LAV GUIDANCE WAS BLENDED INTO CONTINUITY FOR A SMOOTHER
TRANSITION. NO MAJOR CHANGES WERE MADE TO THE LOW TEMPERATURES ATTM.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
A SURFACE WARM FRONT SHOULD SLOWLY PROGRESS NORTHWARD DURING THE DAY
AS THE FLOW STRENGTHENS SOME, HOWEVER IT MAY NOT CLEAR OUR ENTIRE
REGION AS A WEAK SURFACE LOW MAY DEVELOP OVERHEAD OR NEAR OUR
COAST. THIS WOULD TEND TO FAVOR LOW-LEVEL NORTHEASTERLY WINDS LONGER
ESPECIALLY CLOSER TO THE COAST.

A SHORT WAVE IS FORECAST TO TRACK JUST TO OUR NORTH DURING THE
MORNING AND GENERALLY GLANCE OUR NORTHERN ZONES, THEN SOME MORE
SHORT WAVE ENERGY MOVES THROUGH DURING THE AFTERNOON. SOME SHOWERS
AND THUNDERSTORMS LOOK TO OCCUR AS INSTABILITY INCREASES WITH SOME
COOLING ALOFT, HOWEVER THE AREAL COVERAGE IS SOMEWHAT IN QUESTION AS
THERE COULD BE A SQUEEZE PLAY OCCURRING FROM THE WEST AND ALSO THE
NORTHEAST. THE FORECAST SOUNDINGS, ESPECIALLY THE NAM, SHOW A DECENT
AMOUNT OF INSTABILITY AS ENOUGH SURFACE HEATING OCCURS. THIS IS
ASSUMING THERE IS ENOUGH BREAKS IN THE CLOUDS AND THE WARM FRONT IS
FARTHER NORTH. THERE MAY END UP BEING A DIFFERENTIAL HEATING
BOUNDARY THAT MAY HELP FOCUS CONVECTIVE DEVELOPMENT NEAR THE
INTERSTATE 95 CORRIDOR. THE LOW-LEVEL LAPSE RATES ON THE NAM
SOUNDINGS ARE STEEP AND WITH NEARLY UNIDIRECTIONAL WEST-NORTHWEST
FLOW AND PLENTY OF SHEAR, THIS WOULD PROMOTE THE POTENTIAL FOR
ORGANIZED UPDRAFTS. THIS POINTS TOWARD A LINEAR CONVECTIVE MODE.
SOME OTHER GUIDANCE IS LESS STEEP WITH PARTICULARLY THE MID LEVEL
LAPSE RATES.

THE SOUNDINGS IN GENERAL ALSO SHOW SOME MID LEVEL DRYING TAKING
PLACE, AND WITH ENOUGH SURFACE MIXING AND HEATING A LOW-LEVEL
INVERTED-V PROFILE DEVELOPS. IF REALIZED, THIS COULD RESULT IN SOME
ENHANCED DOWNDRAFTS. OVERALL, THERE IS THE CHC FOR SOME STORMS TO
BECOME STRONG TO LOCALLY SEVERE WITH A DAMAGING WIND GUST AND
PERHAPS SOME HAIL IN THE AFTERNOON. FOR NOW, ADDED A MENTION INTO
THE HAZARDOUS WEATHER OUTLOOK.

TEMPERATURES WILL WARM INTO THE 70S THROUGH MUCH OF THE REGION WITH
SOME LOWER 80S POSSIBLE ACROSS THE DELMARVA.

&&

.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
AN UPPER LEVEL LOW JUST NORTHEAST OF NEW ENGLAND IS EXPECTED TO DIG
A TROUGH ALONG THE EAST COAST FRIDAY INTO SATURDAY. THIS TROUGH WILL
GRADUALLY MIGRATE EASTWARD LATER SATURDAY AND SUNDAY AS A RIDGE TRIES
TO BUILD NORTH FROM THE MISSISSIPPI RIVER VALLEY DURING THE HOLIDAY
WEEKEND. HOWEVER, IT APPEARS THE NORTHEAST LOW MAY TRY TO REASSERT
ITSELF LATER MONDAY INTO THE MIDDLE PART OF NEXT WEEK. THIS PATTERN
WILL RESULT IN NORMAL TO SLIGHTLY BELOW NORMAL TEMPERATURES FRIDAY
AND SATURDAY, ABOVE NORMAL TEMPERATURES FOR THE HOLIDAY WEEKEND, AND
NEAR NORMAL TEMPERATURES FOR THE MIDDLE OF NEXT WEEK. THE BEST
CHANCE OF SHOWER ACTIVITY WILL OCCUR FRIDAY AND SATURDAY, WITH
GENERALLY DRY WEATHER SATURDAY NIGHT THROUGH MONDAY. WITH A
NORTHWEST UPPER LEVEL FLOW, ANY PRECIPITATION THAT DOES OCCUR SHOULD
BE ON THE LIGHT SIDE.

&&

.AVIATION /02Z THURSDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

OVERNIGHT...VFR CEILINGS TO LOCALIZED MVFR, WILL THEN LOWER TO
MVFR WITH EVEN A PERIOD OF IFR. THIS MAY BE DELAYED FOR SOME
TERMINALS AS THE FLOW IS FAIRLY WEAK AND NOT FOCUSED FROM AN ONSHORE
COMPONENT YET. SOME MAINLY LIGHT SHOWERS AROUND THROUGH ABOUT 04Z,
THEN SOME ADDITIONAL SHOWERS AND A THUNDERSTORM MAY DEVELOP
ESPECIALLY NORTH OF KPHL. THE THUNDER COVERAGE CONTINUES TO LOOK
RATHER LOW AND THEREFORE IT WAS NOT INCLUDED IN THE TAFS.

AS THE LOW-LEVEL MOISTURE INCREASES DURING THE NIGHT AS A WARM
FRONT GETS CLOSER, SOME LOCAL FOG SHOULD DEVELOP. SOUTHWEST WINDS
NEAR 5 KNOTS TENDING TO TURN SOUTHEAST TO NORTHEAST THROUGH THE
NIGHT, WITH SOME TERMINALS GOING LIGHT AND VARIABLE OR CALM.

THURSDAY...SUB-VFR DUE TO LOW CLOUDS/FOG EARLY SHOULD IMPROVE TO VFR
BY THE AFTERNOON. THERE SHOULD BE SOME SHOWERS AND THUNDERSTORMS
AROUND, WHICH WILL LOWER CONDITIONS FOR A TIME TO MVFR/IFR. LIGHT
AND MAINLY VARIABLE WINDS EARLY, BECOMING SOUTHWEST TO NORTHWEST
NEAR 10 KNOTS THROUGH THE AFTERNOON. SOME THUNDERSTORMS COULD
PRODUCE LOCALLY STRONG SURFACE WIND GUSTS IN THE AFTERNOON.

OUTLOOK...
FRIDAY - SATURDAY...MVFR OR LOWER IN SCATTERED SHOWERS.
SUNDAY - MONDAY...VFR.

&&

.MARINE...
TONIGHT THROUGH THURSDAY...SUB-ADVISORY CONDITIONS ARE EXPECTED TO
CONTINUE ON THE AREA WATERS. WINDS WILL BE LIGHT WITH SEAS BELOW 5
FEET.

LOCALLY HIGHER WINDS AND WAVES WILL BE POSSIBLE IN SHOWERS AND
THUNDERSTORMS THROUGH THURSDAY.

OUTLOOK...
FRIDAY - MONDAY...SUB-SCA CONDITIONS ARE EXPECTED. SHOWERS AND
THUNDERSTORMS ARE POSSIBLE FRIDAY THROUGH SATURDAY.

&&

.EQUIPMENT...
THE KDIX RADAR REMAINS OUT OF SERVICE UNTIL FURTHER NOTICE AS
ELECTRONIC TECHNICIANS CONTINUE TO WORK TO REPAIR THE MODULATOR
ASSEMBLY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...MIKETTA
NEAR TERM...GORSE
SHORT TERM...GORSE/MEOLA
LONG TERM...MIKETTA
AVIATION...GORSE/MIKETTA
MARINE...MEOLA/MIKETTA
EQUIPMENT...MIKETTA
Hazardous weather outlook, May 21, 5:17 PM EDT, 9 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
517 PM EDT WED MAY 21 2014

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-070-071-101>106-222130-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
517 PM EDT WED MAY 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PATCHY DENSE FOG IS POSSIBLE LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PATCHY DENSE FOG IS POSSIBLE EARLY THURSDAY, THEN SOME THUNDERSTORMS
THURSDAY AFTERNOON AND EVENING COULD PRODUCE LOCALLY STRONG WIND
GUSTS AND SOME HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-222130-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
517 PM EDT WED MAY 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, May 22, 2:20 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
220 AM EDT THU MAY 22 2014

NJZ001-007-008-PAZ055-220715-
MONROE PA-MORRIS NJ-SUSSEX NJ-WARREN NJ-
220 AM EDT THU MAY 22 2014

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN MONROE...
NORTHEASTERN WARREN...SUSSEX AND WESTERN MORRIS COUNTIES...

AT 217 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
PAUPACK TO TAMIMENT TO ALLAMUCHY-PANTHER VALLEY...MOVING
EAST-SOUTHEAST AT 40 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

THESE STORMS WILL BE NEAR BUDD LAKE AROUND 230 AM...HAINESVILLE
AROUND 240 AM...BRANCHVILLE AROUND 250 AM...LAKE MOHAWK AROUND 300
AM...LAKE TELEMARK AROUND 310 AM AND WHITE MEADOW LAKE AROUND 320 AM.

LAT...LON 4115 7442 4109 7449 4107 7448 4105 7449
      4106 7445 4101 7438 4077 7461 4115 7539
      4125 7536 4126 7513 4116 7515 4114 7508
      4109 7502 4118 7489 4129 7484 4134 7476

FORECASTER: HEAVENER

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 9:58 AM EDTSpecial Weather StatementPHIOcean62 min
May 22, 4:13 PM EDTSevere Thunderstorm WarningPHICamden, Gloucester, Salem62 min
May 22, 4:22 PM EDTSevere Thunderstorm WarningPHIMercer38 min
May 22, 4:22 PM EDTSevere Thunderstorm WarningPHICamden, Gloucester, Salem53 min
May 22, 4:48 PM EDTSevere Thunderstorm WarningPHICumberland, Gloucester, Salem42 min
May 22, 4:53 PM EDTSpecial Weather StatementPHIMorris, Sussex52 min
May 22, 4:57 PM EDTSpecial Marine WarningPHI48 min
May 22, 5:28 PM EDTSevere Thunderstorm WarningPHIAtlantic, Cape May, Cumberland, Salem47 min
May 22, 5:34 PM EDTSpecial Weather StatementPHIMorris56 min
May 22, 5:52 PM EDTSpecial Marine WarningPHI83 min
May 22, 5:53 PM EDTSpecial Marine WarningPHI67 min
May 22, 6:14 PM EDTSevere Thunderstorm WarningPHICape May31 min
May 22, 3:25 AM EDTSpecial Weather StatementPHILehigh65 min
May 22, 2:12 PM EDTSpecial Weather StatementPHIBerks63 min
May 22, 2:14 PM EDTSevere Thunderstorm WarningPHIBerks46 min
May 22, 2:29 PM EDTSpecial Weather StatementPHICarbon46 min
May 22, 2:40 PM EDTSevere Thunderstorm WarningPHICarbon, Lehigh, Monroe, Northampton50 min
May 22, 2:50 PM EDTSevere Thunderstorm WarningPHIBerks, Chester, Montgomery55 min
May 22, 3:09 PM EDTSevere Thunderstorm WarningPHIBerks, Lehigh66 min
May 22, 3:21 PM EDTSpecial Weather StatementPHINorthampton24 min
May 22, 3:27 PM EDTSevere Thunderstorm WarningPHILehigh, Northampton33 min
May 22, 3:33 PM EDTSevere Thunderstorm WarningPHIChester, Delaware, Montgomery57 min
May 22, 3:51 PM EDTSevere Thunderstorm WarningPHIBerks39 min
May 22, 3:56 PM EDTSpecial Weather StatementPHIBucks34 min
May 22, 4:31 PM EDTSevere Thunderstorm WarningPHIBerks, Chester, Delaware, Montgomery44 min
May 22, 5:23 PM EDTSpecial Weather StatementPHIDelaware37 min
May 22, 6:08 AM EDTSpecial Weather StatementPHITalbot67 min
May 22, 3:49 PM EDTSevere Thunderstorm WarningPHICecil, Kent, Queen Anne's56 min
May 22, 4:29 PM EDTTornado WarningPHIKent, Queen Anne's31 min
May 22, 4:44 PM EDTSevere Thunderstorm WarningPHICecil61 min
May 22, 4:59 PM EDTSevere Thunderstorm WarningPHITalbot61 min
May 22, 4:53 PM EDTTornado WarningPHIKent22 min
May 22, 5:11 PM EDTSevere Thunderstorm WarningPHIKent, Sussex64 min
May 22, 5:43 PM EDTSevere Thunderstorm WarningPHISussex62 min
May 22, 6:13 PM EDTSevere Thunderstorm WarningPHISussex32 min

Nearby

Special Weather Statements in New Jersey, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.